Avatar universal
Depo Shot
So I had my son back in July and got the depo shot 3 weeks postpartum. I got the second one about a month ago. I haven't had a period since October 2010 . And since I've been on the shot I've had no cramping up until 4 days ago. It feels like severe period cramps and only happens at night. Is this normal?
Cancel
1 Answers
Page 1 of 1
1897345 tn?1374269455
you probably need to poop
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Avatar f tn
Blank
EndoCystaRN
CA
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
15394896 tn?1465879533
Blank
fiza_ch
Lahore, Pakistan